Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Redness, itching on skin. Hot area, swelling. Have arthritis in knee

I had a large red patch of very itchy skin appear on my knee , a lot of itching and scratching and my knee was very hot, red and swollen. I do have arthritis in this knee as well as other places. I have also recently experienced some sharp, stabbing type of pains in this knee recently. At first I thought it was an insect bite, but can not see any sign of a bite at all. It has now gone red and blotchy and the knee remains a little swollen, it also shows a couple of bruises which I cannot acccount for. I would be very grateful for any help you can give me. I am a female and I was wearing trousers at the time, so am convinced there was no insect bite. Many thanks.
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Redness and swelling is due to inflamation.use a antibiotic and antiinflamatory to treat it.use antihistamine for itching.if not subsided consult orthosurgeon
Answered: Tue, 30 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor